# SDR AWXA200700624

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 61,913 hours, 43,045 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162300103
- Part serial: 0082
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 20,382 hours, 12,866 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ATO -  85-95 KT REJECTED TAKEOFF AT 28C ON RUNWAY 25R DUE TO A FLIGHT CONTROL MASTER CAUTION WARNING INDICATION.  MAINTENANCE PERFORMED STEPS 15 THRU E-2 AS OUTLINED IN THE B737-300 AMM 27-31-00-5 AND TESTED THE DIFFERENTIAL PRESSURE SWITCH WITH NO FAULTS OR DISCREPANCIES NOTED.  AS A PRECAUTIONARY MEASURE THE ELEVATOR FEEL COMPUTER WAS REPLACED IAW AWA TASK CARD R6C27010.  A SUPPLEMENT WILL BE SUBMITTED AND PART CONDITION WILL BE UPDATED UPON RECEIVING THE COMPONENT TEAR DOWN REPORT FROM THE VENDOR PERFORMING THE REPAIR ON THE ELEVATOR FEEL COMPUTER.
